Mathematik und Statistik
  Logo der Universität Konstanz
Schwerpunkt Reelle Geometrie und Algebra > Prof. Dr. S. Kuhlmann > Mitarbeiter > Dr. Maria Infusino English Version

Maria Infusino - Publikationen

Liste auf arXiv.org

Peer-reviewed publications

  • The full moment problem on subsets of probabilities and point configurations
    mit Tobias Kuna Journal of Mathematical Analysis and Applications 483 (2020), no.1, 123551.
  • Moment problem for symmetric algebras of locally convex spaces
    mit Mehdi Ghasemi, Salma Kuhlmann, und Murray Marshall
    Integral Equations and Operator Theory 90 (2018), no.3, Art.29, 19 pp.
  • On the determinacy of the moment problem for symmetric algebras of a locally convex space
    mit Salma Kuhlmann und Murray Marshall
    in Operator Theory Advances Applications, vol. 262: 243–250, Springer International Publishing, 2018.
  • Infinite dimensional moment problem: open questions and applications
    mit Salma Kuhlmann
    in Ordered Algebraic Structures and Related Topics, Contemporary Mathematics, vol. 697: 187-201, Amer. Math. Soc., Providence, RI, 2017.
  • Truncated moment problem on N_0
    mit Tobias Kuna, Joel L. Lebowitz, und Eugene R. Speer
    Journal of Mathematical Analysis and Applications, 452 (2017), no.1, 443–468.
  • Translation invariant realizability problem on the d-dimensional lattice: an explicit construction
    mit Emanuele Caglioti and Tobias Kuna
    Electronic Communications in Probability, 21 (2016), no.1, 1--9.
  • Quasi-analyticity and determinacy of the full moment problem from finite to infinite dimensions
    in Stochastic and Infinite Dimensional Analysis, Trends in Mathematics, Chap. 9: 161–194, Birkhäuser, 2016.
  • The full infinite dimensional moment problem on semi-algebraic sets of generalized functions
    mit Tobias Kuna und Aldo Rota
    Journal of Functional Analysis, 267 (2014), no.5, 1382–1418.
  • On the discrepancy of some generalized Kakutani’s sequences of partitions
    withMichael Drmota
    Uniform Distribution Theory, 7 (2012), no.1, 75–104.
  • Uniform distribution on fractals
    with Aljosa Volcic
    Uniform Distribution Theory, 4 (2009), no.2, 47-58.
  • Preprints

    Extended Abstracts


    Last update: 30.10.2020